Flood, Scott
- When
- April 4, 8:20 AM EST to 1:20 PM EST
- Where
- Scott County, 1.3 mi SW of Austin to 2.48 mi SW of Blocher
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.739, -85.820
Some low lying areas and roads were flooded.
A cold front coupled with an upper level trough produced some training thunderstorms and heavy rains over parts of south central Indiana.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A cold front coupled with an upper level trough produced some training thunderstorms and heavy rains over parts of south central Indiana.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 4, 6:28 AM EST, 1 hour 52 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EDT FRI APR 4 2008
.SHORT TERM (TODAY AND TONIGHT)...
FLOOD WATCH REMAINS IN EFFECT FOR ENTIRE AREA. AREAL FLOOD OR FLASH
FLOOD WARNINGS IN EFFECT FOR THE AREA.
HEAVY RAIN AND THUNDERSTORMS OCCURRING OVER MUCH OF CENTRAL KENTUCKY
AND SOUTH CENTRAL INDIANA. WE HAVE HAD REPORTS OF ROADS CLOSED BY
HIGH WATER IN A NUMBER OF AREAS HAD ROADS CLOSED. RAINFALL AMOUNTS
OF 2 INCHES WAS REPORTED AT MANY LOCATIONS FOR THURSDAY AND MOST
AREAS WILL SEE A GOOD BIT OF RAIN OVERNIGHT AND DURING THE DAY
FRIDAY BEFORE THE RAIN FINALLY DIMINISHES. THEREFORE WILL KEEP WATCH
IN EFFECT THROUGH EARLY EVENING.
AT 06Z THE FRONT WAS LOCATED NORTH OF THE OHIO RIVER WITH LOW
PRESSURE MOVING ACROSS CENTRAL INDIANA. ANOTHER LOW OVER ARKANSAS
WAS MOVING NORTHEAST ALONG THE FRONT. AS THESE LOWS CONTINUE THEIR
NORTHEASTWARD TREK THE COLD FRONT WILL SLIP SOUTHEAST INTO CENTRAL
KENTUCKY THIS MORNING AND THE HEAVY RAIN WILL SHIFT SOUTHEAST INTO
THE CENTRAL AND SOUTHERN PARTS OF THE FORECAST AREA. HOWEVER LIGHTER
SHOWERS WILL PERSIST OVER THE NORTH THROUGH THE AFTERNOON. FLOODING
PROBLEMS WILL PERSIST UNTIL THE RAIN FINALLY COMES TO AN END
TONIGHT.
EARLY THIS MORNING THE BAND OF THUNDERSTORMS WITH THE HEAVIEST RAIN
STRETCHED FROM FRANKFORT THROUGH ELIZABETHTOWN WEST AND SOUTHWEST
THROUGH MORGANTOWN IN BUTLER COUNTY. THE LINE WILL SLIDE SLOWLY TO
THE SOUTH. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE LIKELY WITH THE
HEAVIER STORMS. A STRONG LOW LEVEL JET IS ENHANCING THE
THUNDERSTORMS AND RAIN AND WILL KEEP THE HEAVY RAIN GOING SEVERAL
MORE HOURS.
EXPECT TEMPERATURES TO STAY IN THE MID 50S TO LOWER 60S FOR A FEW
HOURS AFTER THE FRONT PUSHES THROUGH THEN TEMPERATURES WILL FALL
SLOWLY IN THE LATE AFTERNOON. LOWS TONIGHT WILL FALL INTO THE LOWER
AND MID 40S WITH CLOUDS HOLDING THROUGH MUCH OF THE NIGHT.
.LONG TERM (SATURDAY THROUGH THURSDAY)...
CLOUDS WILL GRADUALLY DECREASE DURING THE DAY SATURDAY WITH A GOOD
BIT OF SUNSHINE ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA THEN
SETTLES OVER THE OHIO VALLEY. VERY FEW CHANGES TO THIS PART OF THE
FORECAST DUE TO ONGOING FLOODING.
PREVIOUS DISCUSSION FOLLOWS...
A DRY ZONAL PATTERN WILL SET UP FOR THE FIRST PART OF THE
EXTENDED...FOLLOWED BY A TRANSITION TO A WARMER AND MORE ACTIVE
PATTERN MID TO LATE NEXT WEEK.
SATURDAY-SUNDAY...
THE FRONT WILL BE EAST OF OUR CWA AT THE BEGINNING OF THE
WEEKEND...WHICH WILL BRING A MUCH NEEDED DRY COUPLE OF DAYS. TEMPS
WILL BE A LITTLE ON THE COOL SIDE FOR SATURDAY...WITH TEMPS
REBOUNDING INTO THE MID 50S N TO THE LOW 60S S. HOWEVER BY SUNDAY
WITH ZONAL FLOW IN FULL EFFECT AND SFC WINDS SHIFTING AROUND TO THE
SE...TEMPS WILL BE VERY NICE WITH HIGHS IN THE UPPER 60S TO LOW 70S.
MONDAY-TUESDAY...
BY THE WORK WEEK...TROUGHING INITIATES OVER THE INTERMOUNTAIN
WEST...WITH SWRLY FLOW OVER OUR REGION. A WEAK SFC LOW OVER THE
GREAT LAKES TRIES TO DRAG A WEAK FRONT ACROSS THE AREA. HOWEVER...IT
APPEARS TO MOSTLY WASH OUT WITH THE 12Z GFS RUN...SO HAVE BACKED OFF
ON POPS TO JUST SLT CHC OVER THE NNE PART OF THE CWA. NOT EVEN SURE
I WILL KEEP THOSE POPS IN THERE OR NOW.
HOWEVER DURING THIS TIME...A STRONGER SYSTEM APPEARS TO DEVELOP OVER
THE CENTRAL PLAINS AHEAD OF THE AFOREMENTIONED TROUGHING. THIS
SYSTEM WOULD AFFECT OUR REGION BY LATE TUESDAY. IF THE TROUGH DIGS
TOO MUCH...THIS LOW WILL TRAVEL MORE TOWARD THE UPPER GREAT
LAKES...MAKING IT DIFFICULT FOR THE SYSTEM TO DRAG A COLD FRONT
ACROSS OUR AREA. BUT RIGHT NOW...THE GFS SHOWS A POTENT LOW WITH THE
COLD FRONT APPROACHING THE CWA BY TUESDAY...GENERALLY LATER IN THE
DAY. AHEAD OF THIS...TUESDAY SHOULD BE VERY WARM AND WINDY...WITH
HIGHS IN THE LOW 70S. THIS COLD FRONT COULD BRING POSSIBLY STRONG
T-STORMS ACROSS THE AREA...BUT IT IS TOO EARLY TO TELL FOR SURE.
WEDNESDAY-THURSDAY...
AS THIS SYSTEM MOVES THROUGH...CONTINUED POPS OVER THE EASTERN CWA.
HOWEVER OUR SW FLOW CONTINUES BEHIND THE FRONT SO NOT EXPECTING A
COOL DOWN. IN FACT...ANOTHER SYSTEM RIGHT ON ITS TOES APPROACHES THE
CWA LATE THURSDAY...AND THIS ALSO LOOKS LIKE IT HAS POTENTIAL TO
PRODUCE STRONG T-STORMS THRS-THRS NIGHT. AGAIN ITS TOO EARLY TO GET
CUTE WITH THOSE DETAILS...BUT FROM TUESDAY ON...WE ARE LOOKING AT A
WARM AND WET SPRING-LIKE PATTERN.
&&
.AVIATION (12Z TAFS)...
MOST OF THE SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN HAD MOVED
INTO SOUTH CENTRAL KENTUCKY AND SOUTHEAST OUT OUR AREA OF CONCERN.
LIGHTER TO OCCASIONALLY MODERATE RAIN WAS FALLING OVER THE NORTHERN
HALF OF CENTRAL KENTUCKY AND MOST CIGS AND VSBYS HAD IMPROVED TO
VFR. AT 11Z THE COLD FRONT WAS STILL NORTH OF THE OHIO RIVER WITH
TAF SITES IN THE WARM IN THE WARM SECTOR. MOST CIGS AND VSBYS WERE
VFR.
THE WIDESPREAD RAIN WILL END AROUND OR SHORTLY AFTER 12Z AT SDF AND
2-3 HOURS LATER AT LEX. BWG WILL HAVE RAIN...SOME HEAVY FOR A FEW
MORE HOURS. AFTER THE FRONT PUSHES THROUGH CIGS AND VSBYS WILL LOWER
IN FOG AND WILL LIKELY GO IFR FOR A FEW HOURS. CONDITIONS WILL
IMPROVE TO MVFR LATER THIS AFTERNOON.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY EVENING FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY EVENING FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM...SCHOLZ
LONG TERM....MBS/AL
AVIATION.....SCHOLZHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 450 AM EDT FRI APR 4 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-050900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 450 AM EDT FRI APR 4 2008 /350 AM CDT FRI APR 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN WILL CONTINUE OVER MUCH OF THE AREA TODAY. OVER SOUTH CENTRAL INDIANA THE RAIN WILL DIMINISH BY MID MORNING BUT MODERATE TO HEAVY RAIN WILL BE POSSIBLE OVER THE REST OF THE AREA THROUGH NOONTIME BEFORE IT STARTS TO DIMINISH FROM THE NORTH. ADDITIONAL RAINFALL AMOUNTS OF OVER AN INCH WILL BE POSSIBLE...ESPECIALLY ALONG AND SOUTH OF THE OHIO RIVER. A FLOOD WATCH REMAINS IN EFFECT AND FLOODING HAS ALREADY OCCURRED IN LOW AREAS AND ON CREEKS AND STREAMS. THE ADDITIONAL RAINFALL WILL INCREASING THE FLOODING PROBLEMS. THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY AND TUESDAY NIGHT AS A COLD FRONT APPROACHES FROM THE WEST. AT THIS TIME...IT APPEARS THAT ANY THUNDERSTORMS THAT FORM WOULD BE CAPABLE OF PRODUCING HEAVY RAINFALL...DANGEROUS LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD REPORT INSTANCES OF HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE...AND REPORT FLOODING TO EITHER LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. MBS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 AM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM FLOOD BEAVER DAM 37.41N 86.88W
04/04/2008 OHIO KY LAW ENFORCEMENT
HOME EVACUATIONS IN BEAVER DAM CURRENTLY. NUMEROUS OTHER
ROADS CLOSED DUE TO FLOODING COUNTY WIDE.
&&
ALPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 AM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM FLOOD 7 NNW HARTFORD 37.54N 86.94W
04/04/2008 OHIO KY LAW ENFORCEMENT
VEHICLE RESCUE ON BELL-TOWN ROAD NORTH OF HARTFORD
CURRENTLY.
&&
ALPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 AM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD 6 SSW WOODBURY 37.10N 86.68W
04/04/2008 BUTLER KY LAW ENFORCEMENT
DIMPLE ROAD ON THE SUGAR GROOVE END IS CLOSED DUE TO
FLOODING.
&&
ALPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 AM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD 9 N MORGANTOWN 37.35N 86.70W
04/04/2008 BUTLER KY LAW ENFORCEMENT
INDIAN CAMP CREEK ROAD AND POSSUM HOLLOW ROAD ARE BOTH
CLOSED DUE TO FLOODING.
&&
ALPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 AM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM FLOOD LEITCHFIELD 37.48N 86.29W
04/04/2008 GRAYSON KY LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO FLOODING OR DEBRIS IN
ROADS FROM HIGH WATER.
&&
ALPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 AM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
04/04/2008 JEFFERSON KY LAW ENFORCEMENT
ONE LANE CLOSED AT I-65 AND WOODBINE...STANDING WATER ON
NATIONAL TURNPIKE BUT RD NOT CLOSED...6 TO 8 INCHES OF
WATER AT KENWOOD AND NEW CUT JCT. WATER IN A VEHICLE AT
3RD AND WINKLER...2 CARS UNDER WATER AT 7TH AND
HILL...SUBMERGED VEHICLES AT SOUTH SIDE AND SENECA TRAIL.
NO INJURIES OR WATER RESCUES HAVE BEEN REPORTED AS OF
1220 PM EDT.
0103 AM FLOOD PEWEE VALLEY 38.31N 85.49W
04/04/2008 OLDHAM KY LAW ENFORCEMENT
DISPATCH REPORTED FLOOD RESCUE IN PROGRESS. FLOODING
REPORTED THROUGHOUT THE COUNTY.
0323 AM FLOOD ELIZABETHTOWN 37.70N 85.87W
04/04/2008 HARDIN KY LAW ENFORCEMENT
COUNTY ROAD 144 IN VINE GROVE NEAR SLOPPY BOTTOMS IS
FLOODED. WATER GETTING INTO HOMES ON FRONTIER COURT IN
RADCLIFF. MULBERRY STREET CSX RAILROAD UNDERPASS NEAR
DOLPHIN DRIVE IS FLOODED AND MULBERRY STREET IS CLOSED.
0344 AM FLOOD VINE GROVE 37.81N 85.98W
04/04/2008 HARDIN KY LAW ENFORCEMENT
HIGHWAY 144 IN VINE GROVE FROM HIGHWAY 1500 TO ST.
ANDREWS DRIVE IS UNDERWATER. THE FOLLOWING STREETS ARE
UNDERWATER...EDGEBROOK DRIVE...SOUTH WILSON RD AT
FAIRMONT. SCHIBLE PARK IS ALSO UNDER WATER. WATER IS ALSO
STARTING TO BACK UP INTO BUSINESSES AND APARTMENT
COMPLEXES IN RADCLIFF AND VINE GROVE.
0352 AM FLOOD SW RADCLIFF 37.82N 85.94W
04/04/2008 HARDIN KY LAW ENFORCEMENT
PARKING LOT AT OPTION CARE MEDICAL ON JOE PRATHER
HIGHWAY...HIGHWAY 313...IS UNDERWATER WITH BUILDING BEING
CLOSE TO FLOODED.
0406 AM FLOOD LEXINGTON 38.04N 84.46W
04/04/2008 FAYETTE KY BROADCAST MEDIA
NUMEROUS ROADS CLOSED IN FAYETTE COUNTY DUE TO FLOODING.
ROADS INCLUDE...GEORGETOWN RD NEAR BEREA AND IRON WORKS.
ALEXANDRIA ROAD BETWEEN OLD FRANKFORT AND TRAIL BROOK.
PARTS OF BAUGHMANS MILL ROAD ARE IMPASSABLE. BRIAR HILL
AT BRYAN STATION ROAD. PARKERS MILL RD. AIRPORT RD.
0421 AM FLASH FLOOD 2 NW VINE GROVE 37.83N 86.00W
04/04/2008 HARDIN KY LAW ENFORCEMENT
VEHICLES DROVE INTO WATER COVERED ROADWAY ON HIGHWAY 144
NEAR THE HARDIN/MEADE COUNTY LINE. THIS IS NEAR THE
CREEKVALE SUBDIVISION. WATER RESCUE IS IN PROGRESS.
0430 AM FLOOD SHELBYVILLE 38.22N 85.23W
04/04/2008 SHELBY KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTS WIDESPREAD FLOODING ACROSS THE
COUNTY.
0430 AM FLOOD BARDSTOWN 37.81N 85.46W
04/04/2008 NELSON KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTS WIDESPREAD FLOODING AND NUMEROUS
ROAD CLOSURES ACROSS THE COUNTY.
0430 AM FLOOD HODGENVILLE 37.57N 85.74W
04/04/2008 LARUE KY LAW ENFORCEMENT
WIDESPREAD FLOODING ACROSS THE COUNTY WITH NUMEROUS ROADS
CLOSED.
0433 AM FLASH FLOOD FRANKFORT 38.19N 84.87W
04/04/2008 FRANKLIN KY EMERGENCY MNGR
15 TO 20 ROADWAYS UNDERWATER IN FRANKLIN COUNTY. CARS
HAVE BEEN ABANDONED IN SOME HIGH WATER. ONE WATER RESCUE
IN PROGRESS AS MOTORIST DROVE INTO HIGH WATER.
0443 AM TSTM WND DMG 3 N ALLENDALE 37.41N 85.58W
04/04/2008 GREEN KY LAW ENFORCEMENT
POWER LINES DOWN AND ONE TREE DOWN OVER A ROADWAY.
REPORTED BY DISPATCH IN GREENSBURG.
0446 AM FLASH FLOOD WINCHESTER 38.00N 84.19W
04/04/2008 CLARK KY BROADCAST MEDIA
SUCESSFUL HIGH WATER RESCUE IN WINCHSTER. A WOMAN WAS
PULLED FROM A STRANDED CAR. REPORT BY WKYT-TV.
0500 AM FLOOD BEDFORD 38.59N 85.32W
04/04/2008 TRIMBLE KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTED THREE ROADS UNDER WATER IN THE
COUNTY.
0500 AM FLOOD TAYLORSVILLE 38.03N 85.34W
04/04/2008 SPENCER KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTS WIDESPREAD FLOODING ACROSS THE
COUNTY WITH ROAD CLOSURES.
0507 AM FLOOD 2 N LEXINGTON 38.07N 84.46W
04/04/2008 FAYETTE KY BROADCAST MEDIA
NEWTOWN PIKE IS CLOSED DUE TO HIGH WATER. REPORT BY
WKYT-TV.
0507 AM FLOOD LEXINGTON 38.04N 84.46W
04/04/2008 FAYETTE KY BROADCAST MEDIA
PARTS OF NEW CIRCLE ROAD ARE CLOSED AROUND METRO
LEXINGTON DUE TO FLOODING. REPORTED BY WKYT-TV IN
LEXINGTON.
0507 AM FLOOD SCOTTSVILLE 36.75N 86.20W
04/04/2008 ALLEN KY BROADCAST MEDIA
NUMEROUS ROADS CLOSED DUE TO FLOODING. OLD FRANKLIN RD
CLOSED BETWEEN MILE MARKER 5 AND 6. KY 1533 NEAR BARREN
RIVER LAKE IS CLOSED. REPORTED BY WBKO-TV IN BOWLING
GREEN.
0507 AM FLOOD MORGANTOWN 37.22N 86.70W
04/04/2008 BUTLER KY BROADCAST MEDIA
KY HIGHWAY DEPT HAS CLOSED THE FOLLOWING ROADS...KENTUCKY
1368 BETWEEN MILE MARKERS 1 AND 2. AND OAK RIDGE ROAD
BETWEEN MILE MARKERS 5 AND 6.
0507 AM FLOOD BROOKS 38.07N 85.72W
04/04/2008 BULLITT KY BROADCAST MEDIA
ZONETOWN ROAD CLOSED DUE TO HIGH WATER.
0507 AM FLOOD LOUISVILLE 38.22N 85.74W
04/04/2008 JEFFERSON KY BROADCAST MEDIA
NUMEROUS ROADS CLOSED AND FLOODED AROUND METRO
LOUISVILLE. SOME ROADS INCLUDE...3RD STREET AT EASTERN
PKWY. BRECKINRIDGE LANE AT SIX MILE LANE. OUTER LOOP AT
PRESTON HIGHWAY AND OUTER LOOP AT NEW CUT RD.
0518 AM FLOOD CAMPBELLSBURG 38.53N 85.21W
04/04/2008 HENRY KY LAW ENFORCEMENT
FALLEN TIMBER ROAD CLOSED DUE TO HIGH WATER.
0557 AM FLOOD PARIS 38.21N 84.26W
04/04/2008 BOURBON KY BROADCAST MEDIA
WATER RESCUE REPORTED UNDERWAY IN PARIS. REPORTED BY
WKYT-TV IN LEXINGTON.
0558 AM FLASH FLOOD FRANKFORT 38.19N 84.87W
04/04/2008 FRANKLIN KY DEPT OF HIGHWAYS
FRANKFORT POLICE DEPT REPORT HIGH WATER OVER MANY ROADS
IN FRANKLIN COUNTY. SOME LOCATIONS INCLUDE DEVILS HOLLOW
BRIDGE RD...WILKINSON BLVD...300 AND 400 BLOCKS OF HOLMES
STREET...CALDWELL LANE...1100 BLOCK OF EVERGREEN
ROAD....INTERSECTION OF U.S. 421 AND HARVEY LANE.
0558 AM FLOOD LOUISVILLE 38.22N 85.74W
04/04/2008 JEFFERSON KY BROADCAST MEDIA
UPDATED REPORT ON ROADS IN LOUISVILLE METRO. FLOODING
REPORTED AT 7TH AND BERRY...7TH AND MAGNOLIA...6TH AND
HILL...7TH AND HILL...AND 7TH AND BERNHEIM. THIRD ST. AT
EASTERN PKWY. CHENOWETH AND OLD TAYLORSVILLE
RD...SOUTHSIDE DRIVE AT SENECA TRAIL...BLEVINS GAP RD
WEST OF I-265. FLOYD AND CENTRAL STREETS NEAR PAPA JOHNS
CARDNIAL STADIUM.
0625 AM FLOOD CYNTHIANA 38.39N 84.30W
04/04/2008 HARRISON KY LAW ENFORCEMENT
NUMEROUS LOW-WATER CROSSINGS ACROSS COUNTY ROADS FLOODED.
BARRICADES BEING PUT UP CURRENTLY.
0632 AM FLOOD 5 NE NICHOLASVILLE 37.93N 84.52W
04/04/2008 JESSAMINE KY LAW ENFORCEMENT
TATES CREEK OVERFLOWING. PERSONS LIVING AT TATES CREEK
ESTATES BEING EVACUATED. BARRICADES BEING PUT UP
COUNTY-WIDE CURRENTLY ACROSS MOSTLY COUNTY ROADS.
0642 AM FLOOD 1 SE CARLISLE 38.30N 84.02W
04/04/2008 NICHOLAS KY LAW ENFORCEMENT
EAST UNION ROAD, KY 1285, CLOSED DUE TO FLOODING WATERS.
0653 AM FLOOD LEXINGTON 38.04N 84.46W
04/04/2008 FAYETTE KY BROADCAST MEDIA
BOAT RESCUE OF A FAMILY ON LYLE ROAD IN FAYETTE COUNTY IN
PROGRESS. REPORTED BY WKYT-TV AND COUNTY DISPATCH.
0653 AM FLOOD 7 WNW VERSAILLES 38.09N 84.85W
04/04/2008 WOODFORD KY LAW ENFORCEMENT
CLIFTON ROAD CLOSED BETWEEN OLD AND LOWER CLIFTON ROAD
DUE TO HIGH WATER. TREES DOWNED ACROSS THE ROAD DUE TO
HIGH WATER AS WELL.
0653 AM FLOOD VERSAILLES 38.05N 84.73W
04/04/2008 WOODFORD KY LAW ENFORCEMENT
US 60 BYPASS IN VERSAILLES CLOSED DUE TO HIGH WATER.
0714 AM FLOOD 7 NNW HARTFORD 37.54N 86.94W
04/04/2008 OHIO KY LAW ENFORCEMENT
VEHICLE RESCUE ON BELL-TOWN ROAD NORTH OF HARTFORD
CURRENTLY.
0714 AM FLOOD BEAVER DAM 37.41N 86.88W
04/04/2008 OHIO KY LAW ENFORCEMENT
HOME EVACUATIONS IN BEAVER DAM CURRENTLY. NUMEROUS OTHER
ROADS CLOSED DUE TO FLOODING COUNTY WIDE.
0720 AM FLOOD 9 N MORGANTOWN 37.35N 86.70W
04/04/2008 BUTLER KY LAW ENFORCEMENT
INDIAN CAMP CREEK ROAD AND POSSUM HOLLOW ROAD ARE BOTH
CLOSED DUE TO FLOODING.
0720 AM FLOOD 6 SSW WOODBURY 37.10N 86.68W
04/04/2008 BUTLER KY LAW ENFORCEMENT
DIMPLE ROAD ON THE SUGAR GROOVE END IS CLOSED DUE TO
FLOODING.
0741 AM FLOOD LEITCHFIELD 37.48N 86.29W
04/04/2008 GRAYSON KY LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO FLOODING OR DEBRIS IN
ROADS FROM HIGH WATER.
&&
ALThe national radar mosaic for the moment the first event began.
10 flood. Local standard time, as filed.
Some low lying areas and roads were flooded.
The intersection of Bean Road and the Utica-Sellersburg Road was under water.
Numerous roads in the county were closed due to high water.
Some county roads were closed due to high water.
State highway 337 was closed. Many creeks and streams in the county were at bank full.
A few county roads were closed due to high water.
A few county roads were closed due to high water.
The Muscatatuck River at Deputy crested at 21.5 feet around 145 PM EST on April 4. Flood stage at Deputy is 20 feet. Minor flooding occurs at this level, with some county roads under water in northeast Jefferson County.
Nine roads were closed in the county, including State Highway 111S, sections of Old Vincennes Road, and 7 Mile Lane.
The Ohio River at Tell City crested at 39.5 feet around 6 AM EST on April 8. Flood stage at Tell City is 38 feet. Minor flooding occurs at this level, with Indiana Highway 66 flooded between Rome and Derby.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2008Every state in 2008This day in weather historyWarnings in Indiana, April 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 98422, 98425, 98421, 98434, 98435, 98436, 98437, 98440, 98439, 98441.